# SDR DL76G091461

- Difficulty date: September 8, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 50,171 hours, 7,186 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP AT SEATS 22B AND 23B.  REPLACED CONNECTORS AT SEAT JUNCTIONS, OPS CHECK NORMAL.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
